# SDR SWAA2015040238082

- Difficulty date: March 15, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 71,739 hours, 67,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUT OUT CRACKED AT BS 948+10, STRINGER 17L, FWD LOWER CORNER.  REPAIRED CUT OUT IAW EA.
